Research Repository

Q-norm inequalities for sequences of Hilbert space operators

Dragomir, Sever S, Moslehian, M and Sandor, J (2009) Q-norm inequalities for sequences of Hilbert space operators. Journal of Mathematical Inequalities, 3 (1). pp. 1-14. ISSN 1846-579X

Full text for this resource is not available from the Research Repository.


We give some inequalities related to a large class of operator norms, the so-called Qnorms, for a (not necessary commutative) family of bounded linear operators acting on a Hilbert space that are related to the classical Schwarz inequality. Applications for vector inequalities are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID17480. bounded linear operators, Hilbert spaces, Schwarz inequality, commuting operators, inequalities, Qnorm, Q-norm
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 17 Oct 2011 01:18
Last Modified: 17 Oct 2011 01:18
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar